RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Budkin, Aleksandr Ivanovich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 31

Number of views:
This page:704
Abstract pages:4510
Full texts:1348
References:747
Professor
Doctor of physico-mathematical sciences (1990)
Speciality: 01.01.00 (Mathematics)
Birth date: 24.05.1951
Phone: +7 (3852) 46 81 98
E-mail: ,
Keywords: group, universal algebra, quasivariety, variety
UDC: 510.57, 512.543, 512.54.01, 519.48, 512.57, 512.5

Subject:

Algebra, logic, theory of groups

   
Main publications:
  1. A. I. Budkin, “Dominions in Quasivarieties of Universal Algebras”, Studia Logica, 78:1/2 (2004), 107–127

http://www.mathnet.ru/eng/person19933
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/217628

Publications in Math-Net.Ru
2019
1. A. I. Budkin, “$\omega$-Independent bases for quasivarieites of torsion-free groups”, Algebra Logika, 58:3 (2019),  320–333  mathnet
2. A. I. Budkin, “On the $\omega $-independence of quasivarieties of nilpotence groups”, Sib. Èlektron. Mat. Izv., 16 (2019),  516–522  mathnet
3. A. I. Budkin, “The operator $L_n$ on quasivarieties of universal algebras”, Sibirsk. Mat. Zh., 60:4 (2019),  724–733  mathnet  elib; Siberian Math. J., 60:4 (2019), 565–571  isi  scopus
2018
4. A. I. Budkin, “On dominions of the rationals in nilpotent groups”, Sibirsk. Mat. Zh., 59:4 (2018),  759–772  mathnet  elib; Siberian Math. J., 59:4 (2018), 598–609  isi  scopus
5. A. I. Budkin, “On unsolvable $Q$-theories of ring varieties”, Sib. J. Pure and Appl. Math., 18:3 (2018),  20–26  mathnet
2017
6. A. I. Budkin, “On groups which are not finitely defined in every quasivariety of groups”, Sib. Èlektron. Mat. Izv., 14 (2017),  937–945  mathnet
7. A. I. Budkin, “On $2$-closedness of the rational numbers in quasivarieties of nilpotent groups”, Sibirsk. Mat. Zh., 58:6 (2017),  1252–1266  mathnet  elib; Siberian Math. J., 58:6 (2017), 971–982  isi  scopus
8. A. I. Budkin, “On quasivarieties of axiomatic rank $3$ of torsion-free nilpotent groups”, Sibirsk. Mat. Zh., 58:1 (2017),  56–63  mathnet  elib; Siberian Math. J., 58:1 (2017), 43–48  isi  elib  scopus
2015
9. A. I. Budkin, “Dominions in solvable groups”, Algebra Logika, 54:5 (2015),  575–588  mathnet  mathscinet; Algebra and Logic, 54:5 (2015), 370–379  isi  scopus
2014
10. A. I. Budkin, “Absolute closedness of torsion-free Abelian groups in the class of metabelian groups”, Algebra Logika, 53:1 (2014),  15–25  mathnet  mathscinet; Algebra and Logic, 53:1 (2014), 9–16  isi  scopus
11. A. I. Budkin, “On the closedness of a locally cyclic subgroup in a metabelian group”, Sibirsk. Mat. Zh., 55:6 (2014),  1240–1249  mathnet  mathscinet; Siberian Math. J., 55:6 (2014), 1009–1016  isi  scopus
2012
12. A. I. Budkin, “Dominions in Abelian subgroups of metabelian groups”, Algebra Logika, 51:5 (2012),  608–622  mathnet  mathscinet  zmath; Algebra and Logic, 51:5 (2012), 404–414  isi  scopus
2010
13. A. I. Budkin, “Semivarieties of nilpotent groups”, Algebra Logika, 49:5 (2010),  577–590  mathnet  mathscinet  zmath  elib; Algebra and Logic, 49:5 (2010), 389–399  isi  scopus
14. A. I. Budkin, “Dominions in quasivarieties of metabelian groups”, Sibirsk. Mat. Zh., 51:3 (2010),  498–505  mathnet  mathscinet  zmath; Siberian Math. J., 51:3 (2010), 396–401  isi  scopus
2008
15. A. I. Budkin, “Dominions of universal algebras and projective properties”, Algebra Logika, 47:5 (2008),  541–557  mathnet  mathscinet  zmath; Algebra and Logic, 47:5 (2008), 304–313  isi  scopus
2007
16. A. I. Budkin, “The quasivariety generated by a torsion-free Abelian-by-finite group”, Algebra Logika, 46:4 (2007),  407–427  mathnet  mathscinet  zmath; Algebra and Logic, 46:4 (2007), 219–230  isi  scopus
17. A. I. Budkin, “Lattices of dominions of universal algebras”, Algebra Logika, 46:1 (2007),  26–45  mathnet  mathscinet  zmath; Algebra and Logic, 46:1 (2007), 16–27  isi  scopus
2005
18. A. I. Budkin, “Quasivariety Generated by Free Metabelian and 2-Nilpotent Groups”, Algebra Logika, 44:4 (2005),  389–398  mathnet  mathscinet  zmath; Algebra and Logic, 44:4 (2005), 213–218  scopus
2003
19. A. I. Budkin, “The Lattice of Quasivarieties of Torsion-Free Metabelian Groups”, Algebra Logika, 42:2 (2003),  161–181  mathnet  mathscinet  zmath; Algebra and Logic, 42:2 (2003), 92–104  scopus
2001
20. A. I. Budkin, “Quasivarieties with Torsion-Free Nilpotent Groups”, Algebra Logika, 40:6 (2001),  629–650  mathnet  mathscinet  zmath; Algebra and Logic, 40:6 (2001), 353–364
2000
21. A. I. Budkin, “Levi classes generated by nilpotent groups”, Algebra Logika, 39:6 (2000),  635–647  mathnet  mathscinet  zmath; Algebra and Logic, 39:1 (2000), 363–369
22. A. I. Budkin, L. V. Taranina, “On Levi quasivarieties generated by nilpotent groups”, Sibirsk. Mat. Zh., 41:2 (2000),  270–277  mathnet  mathscinet  zmath; Siberian Math. J., 41:2 (2000), 218–223  isi
1999
23. A. I. Budkin, “Levi quasivarieties”, Sibirsk. Mat. Zh., 40:2 (1999),  266–270  mathnet  mathscinet  zmath; Siberian Math. J., 40:2 (1999), 225–228  isi
1994
24. A. I. Budkin, “On the independent axiomatizability of quasimanifolds of universal algebras”, Mat. Zametki, 56:4 (1994),  28–37  mathnet  mathscinet  zmath; Math. Notes, 56:4 (1994), 1008–1014  isi
1990
25. A. I. Budkin, “Idempotents in the semigroup of quasivarieties of torsion-free groups”, Mat. Zametki, 47:5 (1990),  21–25  mathnet  mathscinet  zmath; Math. Notes, 47:5 (1990), 438–441  isi
1988
26. A. I. Budkin, “On filters in the lattice of quasivarieties of groups”, Izv. Akad. Nauk SSSR Ser. Mat., 52:4 (1988),  875–881  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:1 (1989), 201–207
1985
27. A. I. Budkin, “Quasivarieties of groups having no coverings”, Mat. Zametki, 37:5 (1985),  609–616  mathnet  mathscinet  zmath; Math. Notes, 37:5 (1985), 333–337  isi
1983
28. A. I. Budkin, “Quasivarieties of groups closed with respect to restricted wreath products”, Mat. Sb. (N.S.), 121(163):4(8) (1983),  510–522  mathnet  mathscinet  zmath; Math. USSR-Sb., 49:2 (1984), 503–514
1982
29. A. I. Budkin, “Independent axiomatizability of quasivarieties of groups”, Mat. Zametki, 31:6 (1982),  817–826  mathnet  mathscinet  zmath; Math. Notes, 31:6 (1982), 413–417  isi
1980
30. A. I. Budkin, “The axiomatic rank of a quasivariety containing a free solvable group”, Mat. Sb. (N.S.), 112(154):4(8) (1980),  647–655  mathnet  mathscinet  zmath; Math. USSR-Sb., 40:4 (1981), 583–590  isi
1974
31. A. I. Budkin, “Semivarieties and Schreier varieties of unary algebras”, Mat. Zametki, 15:2 (1974),  263–270  mathnet  mathscinet  zmath; Math. Notes, 15:2 (1974), 150–154

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020